# SDR CHQA200700056

- Difficulty date: September 21, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N469SM
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7650
- Aircraft time: 13,065 hours, 11,510 cycles
- Engine: Ge CF343B1
- Engine time: 13,054 hours, 11,502 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 299K631
- Part serial: 70297066
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LBB TO IAH.  IMMEDIATELY AFTER ROTATION ON TAKEOFF, CREW RECEIVED "WOW  INPUT" EICAS MESSAGE.  FOLLOWED QRH AND CONTACTED MAINTENANCE CONTROL VIA ATL RADIO.  HALF AN HOUR INTO FLIGHT, CENTER CALLED AND TOLD CREW THAT RUBBER DEBRIS HAD BEEN FOUND ON THE RUNWAY IN LBB.  APPROACH WAS NOTIFIED AND REQUESTED EMERGENCY EQUIPMENT BE STANDING BY FOR LANDING.  UPON LANDING, ONLY THRUST REVERSERS WERE USED TO SLOW THE AIRCRAFT UNTIL IT COULD BE TAXIED OFF THE RUNWAY.  THE AIRCRAFT WAS TAXIED CLEAR OF THE RUNWAY AND EMERGENCY PERSONNEL INSPECTED THE AIRCRAFT AND FOUND THE RIGHT OUTBOARD MAIN TIRE HAD BLOWN AND THE INBOARD WAS LOW.  THE PASSENGERS WERE DEPLANED BY BUS, AND THE AIRCRAFT WAS TURNED OVER TO MAINTENANCE.  MAINTENANCE REPLACED BOTH RIGHT MAIN TIRES AND INSPECTED THE AIRCRAFT FOR DAMAGE.  MAINTENANCE REPLACED THE PROX SENSOR HARNESS, BOTH BRAKE LINES AND ISSUED A DMI FOR THE DAMAGED RIGHT MAIN LANDING GEAR DOOR.  THE RIGHT FLAP ALSO HAD TO BE REPLACED DUE TO DAMAGE FROM THE TIRE.  AFTER THE BRAKE LINES, PROX HARNESS AND RIGHT FLAP WERE REPLACED THE AIRCRAFT WAS RETURNED TO SERVICE.
